# SDR R61A201801270082

- Difficulty date: January 27, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION RT GUSSET PLATE FRAME 90. REMOVED AND REPLACED GUSSET PN: 170-60259-001 REF SRM 51-40-08.
